On self-drifting flame balls

S. Minaev*, L. Kagan, G. Joulin, G. Sivashinsky

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

31 Scopus citations


Self-drifting flame balls whose existence has recently been suggested by an ad hoc one-dimensional sandwich model are studied within the framework of a more rational multi-dimensional formulation as bifurcations of the associated stationary spherical flame balls.

Original languageEnglish
Pages (from-to)609-622
Number of pages14
JournalCombustion Theory and Modelling
Issue number4
StatePublished - 2001


FundersFunder number
German-Israeli Foundation for Scientific Research and Development695-15.10.01
United States-Israel Binational Science Foundation2002008
Israel Science FoundationRTN-HPRN-CT-2002-00274, 574-00, 67-01


    Dive into the research topics of 'On self-drifting flame balls'. Together they form a unique fingerprint.

    Cite this